MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS PEEK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS PEEK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 222584
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that prior to a patellar tendon repair procedure, it was noted that upon opening the 4.75 healix advance knotless peek device, a 4.5 healix advance medial row anchor was found in the packaging.The surgery was resolved by passing threaded suture through beath pin.It was reported that there was a two-minute delay to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: e3: reporter is a j&j sales representative.H4: the device manufacture date is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.(b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: h4: the device manufacture date was unavailable in the initial medwatch report.The device manufacture date had been identified and updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary.The product has not returned to depuy synthes mitek, however photos were provided for review.The photo investigation revealed that 4.75 healix advance kntls peek box with lot number and lot number was visible.Also, an anchor was shown without original packaging.No other anomalies could be observed.The overall complaint was unconfirmed as the observed condition of the 4.75 healix advance kntls peek would not contribute to the complained device issue.The manufacturer performed an investigation of the photos provided with the following results: the part is not in the packaging tray and without the red threader and ring.An in-progress control has been performed on 9 parts chosen randomly by a certified operator and have been inspected also per tm.The result of this process check is successful, none of the 9 parts were non-conforming.The batches have been assembled by operators trained and certified on the process validated in production.A training verification has been performed at the moment in the production where the issue could have occurred.Every employee has completed the training for the processes.Effect of having a 4.5 helix advance medial row anchor in the packaging for product code 222584 has been evaluated by combining probability and severity levels.1 complaint (this complaint) has been received over 7797 parts produced since 2018 for having a 4.5 helix advance medial row anchor in the packaging.With a ratio of 0.012% < 0.02% and is ranking 1(=improbable and negligible), this risk is acceptable.0 nr were found during search between 2018-2024 with the item reference (b)(4) nr for the same defect.The analysis showed that the production controls implemented must guarantee 100% detection of this type of problem if it was generated in neuchâtel.Multiple 100% control, guarantee that this type of defect does not occur in the manufacturing process.It can be concluded that it is highly unlikely that these defects were generated during the manufacturing process.Multiple controls 100% and in-process control ensures that manufactured products meet design specifications.Based on the above, it is confirmed that the manufacturing process was performed in accordance with the validated process.Device history record review: a device history record review was performed which indicated that there was a non-conformance unrelated to the reported malfunction.All the issues identified were resolved prior to product release.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
4.75 HEALIX ADVANCE KNTLS PEEK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19023810
Report Number1221934-2024-01048
Device Sequence Number18140952
Product Code MBI
UDI-Device Identifier10886705030330
UDI-Public10886705030330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222584
Device Lot Number247L422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer04/10/2024
04/18/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/15/2024
04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown